Please use this identifier to cite or link to this item:
Title: Another Class of Admissible Perturbations of Special Expressions
Authors: Bacani, Jerico B.
Keywords: special expression
admissible perturbations
weighted L2-pace
essential spectrum
Issue Date: 2014
Citation: International Journal of Mathematical Analysis, Vol. 8, 2014, no. 1, 1 - 8
Appears in Collections:

Files in This Item:
File Description SizeFormat 
Bacani, J._Another Class of Admissible Perturbations.pdf97.61 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Admin Tools